# SDR DALA2016070505097

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 66,230 hours, 48,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13 NOT OPERATIVE.  REPAIRED BY REPLACING PIN ON WIRE.  OPS CHECKS GOOD.
